ITP OpenIR  > SCI期刊论文
Yang, C; Wang, ZC; Zheng, QR; Su, G1
Generalized spin-orbit torques in two-dimensional ferromagnets with spin-orbit coupling
Source PublicationEUROPEAN PHYSICAL JOURNAL B
Language英语
KeywordBOLTZMANN-EQUATION RESONANCE
AbstractBased on the spinor Boltzmann equation, we obtain the continuity equations of charge and spin accumulation in two-dimensional ferromagnets with Rashba or Dresselhaus spin-orbit coupling, in which the spin diffusion equation (the continuity equation of spin accumulation) gives the spin-orbit torques that have an extra term of charge density gradient that is paid little attention in previous studies. Numerical results indicate this term plays an important role in inhomogeneous systems. In order to study the magnetization dynamics of ferromagnets, we solve the Landau-Lifshitz-Gilbert equation together with the spin diffusion equation. Our results indicate that the magnetization in systems with Rashba SOI is easier to be switched by an external electric field than the system with Dresselhaus SOI, and for anisotropic ferromagnets, we study the critical external electric field that manipulate the reversal of magnetization.
2019
ISSN1434-6028
Volume92Issue:6Pages:136
Subject AreaPhysics
MOST Discipline CataloguePhysics, Condensed Matter
DOI10.1140/epjb/e2019-100147-y
Indexed BySCIE
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/23412
CollectionSCI期刊论文
Affiliation1.Univ Chinese Acad Sci, Sch Phys Sci, Beijing 100049, Peoples R China
2.Univ Chinese Acad Sci, CAS Ctr Excellence Topol Quantum Computat, Kavli Inst Theoret Phys, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Yang, C,Wang, ZC,Zheng, QR,et al. Generalized spin-orbit torques in two-dimensional ferromagnets with spin-orbit coupling[J]. EUROPEAN PHYSICAL JOURNAL B,2019,92(6):136.
APA Yang, C,Wang, ZC,Zheng, QR,&Su, G.(2019).Generalized spin-orbit torques in two-dimensional ferromagnets with spin-orbit coupling.EUROPEAN PHYSICAL JOURNAL B,92(6),136.
MLA Yang, C,et al."Generalized spin-orbit torques in two-dimensional ferromagnets with spin-orbit coupling".EUROPEAN PHYSICAL JOURNAL B 92.6(2019):136.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, C]'s Articles
[Wang, ZC]'s Articles
[Zheng, QR]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, C]'s Articles
[Wang, ZC]'s Articles
[Zheng, QR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, C]'s Articles
[Wang, ZC]'s Articles
[Zheng, QR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.